# SDR SIMA972192

- Difficulty date: August 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N255AE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 254
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Support
- Part number: S53371293202
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CPCP-4 INSPECTION TASK CARD ZL-221-GVI-10010-001 MAINTENANCE DISCOVERED THE FORWARD CARGO ENTRANCE DRAIN TRACK SUPPORT PLATE CORRODED OUT OF LIMITS.  MAINTENANCE REMOVED AND REPLACED DRAIN TRACK SUPPORT PLATE IAW SRM 51-25-03.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
